# SDR CA060802010

- Difficulty date: August 1, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Frchld SA227DC
- Aircraft time: 4,781 hours
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Left
- Part time: 4,828 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON CLIMB, THE LT LOW OIL PRESSURE LIGHT ILLUMINATED, ALONG WITH A OIL PRESSURE GAUGE DECREASE. THE LT ENGINE WAS SHUTDOWN IN FLIGHT AND RETURNED TO BASE. ON INSPECTION IT APPEARS THAT THE OIL EXITED OUT THE EXHAUST. ENGINE REMOVED AND SENT FOR REPAIR AND INSPECTION. (TC NR 20060802010)
